Socle conditions for QF-1 rings

Ringel CM (1973)
Pacific Journal of Mathematics 44(1): 309-336.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Erscheinungsjahr
1973
Zeitschriftentitel
Pacific Journal of Mathematics
Band
44
Ausgabe
1
Seite(n)
309-336
ISSN
0030-8730
Page URI
https://pub.uni-bielefeld.de/record/1775754

Zitieren

Ringel CM. Socle conditions for QF-1 rings. Pacific Journal of Mathematics. 1973;44(1):309-336.
Ringel, C. M. (1973). Socle conditions for QF-1 rings. Pacific Journal of Mathematics, 44(1), 309-336.
Ringel, C. M. (1973). Socle conditions for QF-1 rings. Pacific Journal of Mathematics 44, 309-336.
Ringel, C.M., 1973. Socle conditions for QF-1 rings. Pacific Journal of Mathematics, 44(1), p 309-336.
C.M. Ringel, “Socle conditions for QF-1 rings”, Pacific Journal of Mathematics, vol. 44, 1973, pp. 309-336.
Ringel, C.M.: Socle conditions for QF-1 rings. Pacific Journal of Mathematics. 44, 309-336 (1973).
Ringel, Claus Michael. “Socle conditions for QF-1 rings”. Pacific Journal of Mathematics 44.1 (1973): 309-336.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:19Z
MD5 Prüfsumme
522509161ecc4ecedff1fb6743e5c706

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar